# SDR SWIA2020080751641

- Difficulty date: May 27, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE UPPER FAN COWL PANEL 432AT IS CHAFFED ON INNER SKIN AND STIFFENER.   LH ENGINE UPPER FAN COWL INNER SKIN BLENDED AND FOUND WITHIN LIMITS IAW SRM. STIFFENER REPAIRED IAW SRM.
